Safety Alerts Saves Lives
Safety Alerts  
 
Home Privacy About Us Contact Us Change Preferences

SafetyAlerts
August 23, 2001

Nutrapin AQ Recalled

Pennsauken, NJ (SafetyAlerts) - The Food and Drug Administration (FDA) said today that Mediq is recalling two lots of Nutrapin AQ because the drug is counterfeit.

This is the first public notice of this Class II recall issued by the FDA.

RECALL NUMBER, PRODUCT AND CODE:
D-280-1, Nutrapin AQ [somatropin (rDNA origin) injection] 5mg/ml (2ml/vial), 10 mg per vial.

CODE: Lot L9504A3 Exp. Dec 2001, Lot L9504A2 Exp. Apr 2002

MANUFACTURER/RECALLING FIRM:
Unknown

RECALLED BY:
Mediq, Pennsauken, NJ, by phone on 5/25/2001

FIRM INITIATED RECALL:
Ongoing

DISTRIBUTION:
CA and GA

QUANTITY:
195 cases x 6 unit vials per carton = 1170 unit vials

Questions concerning this recall may be directed to the FDA at 1-888-INFO-FDA.

 
Selected Recent Recalls


Health Professional:

Did you know?
During 2000 there were over
1050 products recalled in the United
States for safety reasons!

How many did you hear about?

Sign-up for SafetyAlerts by Email -
The free internet newsletter that could
some day literally save your life - or
the life of someone you know.

 

The information contained herein has been obtained from sources that the Company believes to be reliable, however, the Company has not independently verified or confirmed the information and the recipient acknowledges that no representations or warranties are being made in connection with the use of the information.